MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTRABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTRABLE OXYGEN CONCENTRATOR
Model Number 1113601
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of a simply go mini stating that the device is getting a tech fault alarm.The device was returned to a third- party service center for evaluation.During the evaluation of the device, the device they found out that the pca of the burned battery.In addition, failures in battery pca burned, rp-simply go mini-compressor contaminated, r-air side manifold assembly, sgm contaminated, rp-simply go mini rear enclosure damage, simply go mini front cover damage.Rp-sgm warning label intlrist.Error codes are found in the device.The compressor, battery pca, sieve bed canister are going to be replaced.The device was routed to scrap.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTRABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21124281
Report Number2518422-2025-001744
Device Sequence Number8733079
Product Code CAW
UDI-Device Identifier00606959032392
UDI-Public(01)00606959032392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown